# SDR ASAA2021021534112

- Difficulty date: February 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 44,393 hours, 13,137 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START ELEC LIGHT ILLUMINATED.  COMPLETED QRH PROCEDURES. GROUNDED - YES.  PERFORMED BITE CK REF B737-800 FIM 24-31 TASK 801.  LOGGED AUX BAT CHGR, STAT INV & SPCU INOP.  RESET FAULTS.  FAULTS CLEARED AND IS OK FOR SERVICE.
